# SDR CALA9701673

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTTOM SECTION OF FORWARD BAGGAGE BIN DOOR JAMB PAN CORRODED.  A NEW DOOR JAMB PAN WAS INSTALLED IAW SRM 51-10-3, 51-30-2, AND 51-30-5.
